# SDR REXA2014021500206

- Difficulty date: February 15, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N8747B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7747
- Aircraft time: 24,239 hours, 21,660 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE AFTER TAKEOFF, MSG CLEARED.  JUST PRIOR TO GEAR DISAGREE RECEIVED A STEERING INOPERATIVE MSG THAT CLEARED WITH RESET IAW QRH.  R & R NLG UP LOCK ASSEMBLY IAW AMM 32-33-05.  PERFORMED EXTENSION & RETRACTION TEST IAW AMM 32-30-00-720-801.  OPERATIONS CHECKED GOOD.  PERFORMED LANDING GEAR MANUAL RELEASE TEST IAW AMM 32-34-00-710-801.  MANUAL RELEASE TESTED GOOD, ACFT OK FOR SERVICE.
